A fast higher order poisson solver

Othman, M. and Suliman, J. and Abdullah, A.R. (2001) A fast higher order poisson solver. Sains Malaysiana, 3 . pp. 77-86. ISSN 0126-6039

Full text not available from this repository.

Official URL: http://www.ukm.my/jsm/english_journals/vol30_2001/...


In this paper, we introduce a rotated fourth order approximation with the halfsweep approach for solving the two dimensional Poisson equation known as a faster higher order Poisson solver. The solver has been shown to be very much faster as compared to the standard fourth order Poisson solver due to Gupta (1984). The experimental results of the test problem were included to support our assertion.

Item Type:Article
Journal:Sains Malaysiana
ID Code:3805
Deposited By: Mr Fazli Nafiah -
Deposited On:20 Mar 2012 03:30
Last Modified:04 May 2012 03:27

Repository Staff Only: item control page